MAUDE Adverse Event Report: CARDINAL HEALTH PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION

CARDINAL HEALTH PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION
Model Number ASU1201
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility for investigation.Once the investigation is completed a follow-up report will be filed.
 
Event or Problem Description
The customer claims that after priming the device for use, the suction button would not release resulting in continued suction requiring them to replace the system with a new one.It was reported that the patient was not at risk.The complaint device was discarded after the procedure.
 
Additional Manufacturer Narrative
No sample was received for evaluation therefore we are unable to confirm the issue reported.However, cardinal health has become aware of an issue in which the hydroline and pulse wave trumpet valves may not close properly, which could cause continuous suction.There is a remote possibility that inability to control suction during a procedure may result in loss of carbon dioxide in the abdomen, reduced visibility of the surgical site and potential injury to organs and body tissue.Cardinal health has issued a voluntary recall that was initiated on june 11th 2018.

Brand Name
PROBE 5MM X 33CM, DISP FIXED
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH
1500 waukegan road
waukegan IL 60085
MDR Report Key7440293
Report Number1423537-2018-00182
Device Sequence Number1949777
Product Code GBX
UDI-Device Identifier10630140169700
UDI-Public10630140169700
Combination Product (Y/N)N
Initial Reporter StatePR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model NumberASU1201
Device Catalogue NumberASU1201
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2018
Supplement Date Received by Manufacturer03/21/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date06/20/2018
Patient Sequence Number1